# SDR ABXA010884

- Difficulty date: April 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,207 cycles
- System (JASC): 5700 · Wing Structure
- Part: Clip
- Part number: 991932629
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SPLICE ANGLE CRACKED JUST OUTBOARD OF #6 SLAT TRACK CUT-OUT. REPLACED SPLICE IAW DC-9 SRM 51-30-2 AND 51-30-5.
